... side effects ,what are they really like? I'm a little scared. Help
This is my husbands second round of Pegasus & Ribovarin, and the first time with the addition of Incivik, as with the first round he is very tired, with the addition of Invivek he is nauteous, lost his appetite,& very crabby, he has been also feeling some odd aches and pains, and has been belching what seems to taste like dead fish. This is only his third week on this round of treatment. Good luck to you, hope this helped some.
I'm in my 12th week of 3-drug treatment, last week of Incivek. Main side effect is rash and itch, I mean major-league itch. My doc just wrote me a scrip for sinequan, an antidepressant that has antihistamine properties and is supposed to help with the itching. Just started it yesterday, too early to evaluate results. Other than that and a little bit of low-grade nausea (which is relieved by eating solid food), I've been good to go. Good luck. If I can take it, anyone can. Seriously.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2011 • 2 answers
Posted 27 Jul 2011 • 1 answer
Posted 11 Jul 2012 • 3 answers
Posted 18 Feb 2013 • 1 answer
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
Posted 9 Mar 2013 • 4 answers